Got a Medical Question? Ask a Doctor Online!
I am online and happy to help you with your question today.
Other then the nausea and the brief loss of ability to get to the nearby gym, did you have any other symptoms?
Do you take any medicine or have any medical problems?
no other symptoms, no medicine except for a multi-vitamin, over the counter. I have had an ablasion in February. but no other surgeries since then.
the ablasion was for a cyst on my uterus that was causing excessive bleeding. I have very little bleeding now and have been feeling fine. I do still have a blood tinged discharge which the gynocologist states is normal during the healing from the ablasion as it is a burning of the lining of the uterus.
Hello! Are you still there?
Please remember the top 3 ratings are positives [Excellent service is my goal] and this is how we are compensated. Rate my answer when you are satisfied. If you feel the need to rate low, please stop and reply to me via the REPLY TO EXPERT button with the issue you have. I will be happy to continue further and do everything I can to provide you with the service you seek.
Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.
Let me know if you have further questions.